Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 12, Pages 2139–2152 (Mi zvmmf10810)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundary control problem for a nonlinear convection-diffusion-reaction equation

R. V. Brizitskiiab, Zh. Yu. Saritskayab

a Institute of Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok, Russia
b Far Eastern Federal University, Vladivostok, Russia

Abstract: The solvability of boundary-value and extremum problems for a nonlinear convection-diffusion-reaction equation with mixed boundary conditions is proved in the case where the coefficient in the boundary condition is a fairly arbitrary function of the solution to the boundary value problem. For the mass transfer coefficient equal to the modulus of the substance concentration, local stability estimates of the solution to the extremum problem with respect to relatively small perturbations in the cost functional and the given functions of the boundary value problem are obtained.

Key words: nonlinear convection-diffusion-reaction equation, boundary control problem, optimality system, stability esimates.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 0263-2018-0001
18-5-064
Russian Foundation for Basic Research 16-01-00365_а


DOI: https://doi.org/10.31857/S004446690003558-4

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:12, 2053–2063

Bibliographic databases:

UDC: 517.95
Received: 17.01.2018
Revised: 01.04.2018

Citation: R. V. Brizitskii, Zh. Yu. Saritskaya, “Boundary control problem for a nonlinear convection-diffusion-reaction equation”, Zh. Vychisl. Mat. Mat. Fiz., 58:12 (2018), 2139–2152; Comput. Math. Math. Phys., 58:12 (2018), 2053–2063

Citation in format AMSBIB
\Bibitem{BriSar18}
\by R.~V.~Brizitskii, Zh.~Yu.~Saritskaya
\paper Boundary control problem for a nonlinear convection-diffusion-reaction equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 12
\pages 2139--2152
\mathnet{http://mi.mathnet.ru/zvmmf10810}
\crossref{https://doi.org/10.31857/S004446690003558-4}
\elib{https://elibrary.ru/item.asp?id=36759182}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 12
\pages 2053--2063
\crossref{https://doi.org/10.1134/S0965542518120060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458237300013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062108779}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10810
  • http://mi.mathnet.ru/eng/zvmmf/v58/i12/p2139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lobanov, Yu. E. Spivak, “Optimizatsionnyi metod v dvumernykh zadachakh elektricheskoi maskirovki”, Dalnevost. matem. zhurn., 19:1 (2019), 31–42  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021